On the distance to instability of quadratic matrix polynomials - Université de Bretagne Occidentale Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2019

On the distance to instability of quadratic matrix polynomials

Sur la distance à l'instabilité de polynômes matriciels quadratiques

Abstract

A bisection method is developed for computing the distance to instability of quadratic matrix polynomials. The computation takes rounding errors into account.
Nous développons une méthode de type bissection pour calculer la distance à l’instabilité de polynômes matriciels quadratiques. Le calcul prend en compte les erreurs d’arrondi.

Dates and versions

hal-04306788 , version 1 (25-11-2023)

Identifiers

Cite

Alexander Malyshev, Miloud Sadkane. On the distance to instability of quadratic matrix polynomials. Comptes Rendus. Mathématique, 2019, 357 (6), pp.571-575. ⟨10.1016/j.crma.2019.06.007⟩. ⟨hal-04306788⟩
13 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More